RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2010, Number 11, Pages 86–91 (Mi ivm7153)  

An operator method for studying the Euler problem on types of the loss of stability for a pivoted rod under buckling load

G. G. Sharafutdinova

Chair of Mathematics and Teaching Principles, Sterlitamak State Pedagogical Academy, Sterlitamak, Republic of Bashkortostan, Russia

Abstract: In this paper we propose a new method for defining the Euler critical forces. We construct a scheme that leads to asymptotic formulas defining the bending of a rod both for constant and variable rigidities. The obtained results are based on operator methods of the bifurcation theory.

Keywords: critical forces, bifurcation points, asymptotic formulas, stability, balance state.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2010, 54:11, 77–82

Bibliographic databases:

UDC: 517.927
Received: 25.03.2009
Revised: 14.09.2009

Citation: G. G. Sharafutdinova, “An operator method for studying the Euler problem on types of the loss of stability for a pivoted rod under buckling load”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, no. 11, 86–91; Russian Math. (Iz. VUZ), 54:11 (2010), 77–82

Citation in format AMSBIB
\Bibitem{Sha10}
\by G.~G.~Sharafutdinova
\paper An operator method for studying the Euler problem on types of the loss of stability for a~pivoted rod under buckling load
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2010
\issue 11
\pages 86--91
\mathnet{http://mi.mathnet.ru/ivm7153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2814567}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2010
\vol 54
\issue 11
\pages 77--82
\crossref{https://doi.org/10.3103/S1066369X10110083}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649618259}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7153
  • http://mi.mathnet.ru/eng/ivm/y2010/i11/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:269
    Full text:33
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019